# SDR HYIA20171017001

- Difficulty date: October 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 29,876 hours, 36,315 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Nacelle
- Part time: 12,893 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING SID 57-10-16 INSPECTION, TWO CRACKS WERE DISCOVERED ON THE OUTBOARD SIDE OF THE INBOARD FITTING, JUST FORWARD OF THE SPAR STRAP.   THE FITTING WAS REPLACED.
